Normal form approach to the one-dimensional periodic cubic nonlinear Schrödinger equation in almost critical Fourier-Lebesgue spaces

Tadahiro Oh, Yuzhao Wang

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we study the one-dimensional cubic nonlinear Schrödinger equation (NLS) on the circle. In particular, we develop a normal form approach to study NLS in almost critical Fourier-Lebesgue spaces. By applying an infinite iteration of normal form reductions introduced by the first author with Z. Guo and S. Kwon (2013), we derive a normal form equation which is equivalent to the renormalized cubic NLS for regular solutions. For rough functions, the normal form equation behaves better than the renormalized cubic NLS, thus providing a further renormalization of the cubic NLS. We then prove that this normal form equation is unconditionally globally well-posed in the Fourier-Lebesgue spaces FL^p(핋), 1≤p<∞. By inverting the transformation, we conclude global well-posedness of the renormalized cubic NLS in almost critical Fourier-Lebesgue spaces in a suitable sense. This approach also allows us to prove unconditional uniqueness of the (renormalized) cubic NLS in FL^p(핋) for 1≤p≤3/2.
Original languageEnglish
Pages (from-to)723–762
Number of pages32
JournalJournal d'Analyse Mathématique
Volume143
Early online date29 Jun 2021
Publication statusPublished - 30 Jun 2021

Keywords

  • nonlinear Schrödinger equation
  • normal form reduction
  • unconditional uniqueness
  • Fourier Lebesgue space

Fingerprint

Dive into the research topics of 'Normal form approach to the one-dimensional periodic cubic nonlinear Schrödinger equation in almost critical Fourier-Lebesgue spaces'. Together they form a unique fingerprint.

Cite this